MAUDE Adverse Event Report: ALCON RESEARCH, LLC - ALCON PRECISION DEVICE ALCON CLOSURE SYSTEM (ACS), PAIR PAK, POLYPROPYLENE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ALCON RESEARCH, LLC - ALCON PRECISION DEVICE ALCON CLOSURE SYSTEM (ACS), PAIR PAK, POLYPROPYLENE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number 8065304901
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A government agency reported that an ophthalmic suture was used during phacoemulsification and aspiration combined with scleral-sutured intraocular lens implantation in the right eye.During the procedure, two sutures from the same batch ruptured under routine tension during tightening.The procedure was completed on the same day after switching to an alternative suture.The operation time was prolonged due to the suture ruptures.Patient impact has not been provided.Additional information has been requested but is not available at the time of this report.

Brand Name
ALCON CLOSURE SYSTEM (ACS), PAIR PAK, POLYPROPYLENE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25704617
Report Number2523835-2026-00673
Device Sequence Number9443479
Product Code GAW
UDI-Device Identifier00380653049015
UDI-Public(01)00380653049015(17)300531(11)250625(10)17HH2E
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P890002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065304901
Device Lot Number17HH2E
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/03/2026
Date Device Manufactured06/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale